Hiroshima Mathematical Journal

Asymptotic behavior of solutions for large $x$ of weakly coupled parabolic systems with unbounded coefficients

Lu San Chen, Jer San Lin, and Cheh Chih Yeh

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 3 (1974), 477-490.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136835

Digital Object Identifier
doi:10.32917/hmj/1206136835

Mathematical Reviews number (MathSciNet)
MR0367420

Zentralblatt MATH identifier
0298.35008

Subjects
Primary: 35B40: Asymptotic behavior of solutions
Secondary: 35K40: Second-order parabolic systems

Citation

Chen, Lu San; Lin, Jer San; Yeh, Cheh Chih. Asymptotic behavior of solutions for large $x$ of weakly coupled parabolic systems with unbounded coefficients. Hiroshima Math. J. 4 (1974), no. 3, 477--490. doi:10.32917/hmj/1206136835. https://projecteuclid.org/euclid.hmj/1206136835


Export citation

References

  • [1] Lu-San Chen: On the behavior ofsolutions for large |*| of parabolic equations with unbounded coefficients, Tohoku Math. J., 20 (1968), 589-595.
  • [2] Lu-San Chen, T. Kuroda and T. Kusano: Some parabolic equations with unbounded coefficients, Funkc. Ekvac., 16, 1 (1973), 1-28.
  • [3] T. Kuroda and Lu-San Chen: On the behavior of solutions of parabolic equations with unbounded coefficients, Ann. Polon. Math., 23 (1970), 57-64.
  • [4] T. Kusano, T. Kuroda and Lu-San Chen: Weakly coupled parabolic systems with unbounded coefficients, Hiroshima Math. J., 3 (1973), 1-14.